UNIGE document Scientific Article
previous document  unige:9784  next document
add to browser collection
Title

On the asymptotic expansion of the colored Jones polynomial for torus knots

Authors
Published in Mathematische Annalen. 2007, vol. 339, no. 4, p. 757-782
Abstract In the asymptotic expansion of the hyperbolic specification of the colored Jones polynomial of torus knots, we identify different geometric contributions, in particular Chern–Simons invariant and twisted Reidemeister torsion with coefficients in the adjoint representation.
Identifiers
Full text
Structures
Citation
(ISO format)
DUBOIS, Jérôme, KASHAEV, Rinat Mavlyavievich. On the asymptotic expansion of the colored Jones polynomial for torus knots. In: Mathematische Annalen, 2007, vol. 339, n° 4, p. 757-782. https://archive-ouverte.unige.ch/unige:9784

178 hits

0 download

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :